# SDR HALA2019082600356

- Difficulty date: August 24, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 4,016 hours, 784 cycles
- System (JASC): 2610 · Detection System
- Part: Cids
- Part number: Z014H000333B
- Part serial: 014H00004870
- Condition: Malfunctioned
- Location: Smoke Detection
- Part time: 4 hours, 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLOCK TURN BACK ECAM SMOKE FWD CRG DET FAULT AFT CRG DET FAULT.   INSPECTED BOTH ENGINE FOR OIL LEAKS. NO LEAKS NOTED. NO SMELL IN CABIN & CARGO COMPARTMENTS. REPLACED CIDS-DIRECTOR1 PER AMM 23-73-34-400-001-B. ALL TESTS PASSED NO FAULTS NOTED. O.K. FOR SVC.
